Startseite UB

Formal series solutions of singular systems of linear differential equations and singular matrix pencils

Wagenführer, Ekkehard (1989) Formal series solutions of singular systems of linear differential equations and singular matrix pencils. Journal of the Faculty of Science / University of Tokyo. Sect. 1. A, Mathematics : J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (3), pp. 681-702.

[img]
Preview
PDF
Download (1MB)

Export bibliographical data

Item Type:Article
Date:1989
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Dr. Ekkehard Wagenführer
Classification:
NotationType
34A25 (15A22)MSC
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Universitätsbibliothek Regensburg
Deposited On:14 Nov 2012 13:26
Last Modified:13 Mar 2014 19:28
Item ID:26706
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact